# SDR ASOA201703141362

- Difficulty date: March 14, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R318081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INTERCOSTAL UNDER PRESSURE VENT FLAP IS CORRODED.   REMOVED AND REPLACED IAW SRM 51-42-00-001-001-A01.
